Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators

R. Frank, É. Lieb, R. Seiringer, Journal of the American Mathematical Society 21 (2008) 925–950.


Journal Article | Published
Author
; ;
Publishing Year
Date Published
2008-01-01
Journal Title
Journal of the American Mathematical Society
Volume
21
Issue
4
Page
925 - 950
IST-REx-ID

Cite this

Frank R, Lieb É, Seiringer R. Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators. Journal of the American Mathematical Society. 2008;21(4):925-950. doi:10.1090/S0894-0347-07-00582-6
Frank, R., Lieb, É., & Seiringer, R. (2008). Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators. Journal of the American Mathematical Society, 21(4), 925–950. https://doi.org/10.1090/S0894-0347-07-00582-6
Frank, Rupert, Élliott Lieb, and Robert Seiringer. “Hardy-Lieb-Thirring Inequalities for Fractional Schrödinger Operators.” Journal of the American Mathematical Society 21, no. 4 (2008): 925–50. https://doi.org/10.1090/S0894-0347-07-00582-6.
R. Frank, É. Lieb, and R. Seiringer, “Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators,” Journal of the American Mathematical Society, vol. 21, no. 4, pp. 925–950, 2008.
Frank R, Lieb É, Seiringer R. 2008. Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators. Journal of the American Mathematical Society. 21(4), 925–950.
Frank, Rupert, et al. “Hardy-Lieb-Thirring Inequalities for Fractional Schrödinger Operators.” Journal of the American Mathematical Society, vol. 21, no. 4, American Mathematical Society, 2008, pp. 925–50, doi:10.1090/S0894-0347-07-00582-6.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar